# SDR ASAA2014021607390

- Difficulty date: February 16, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Punctured
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 SPOILER LOWER SURFACE INBD OF ACTUATOR SKIN HAS A PUNCTURE AND PRODUCTION DOUBLER.  ACFT GROUNDED.  REPAIRED LT WING NR 3 SPOILER LOWER SURFACE IAW EA 400, 57EA, 12286.
